MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 05 april 2025,senseonics was made aware of an incident where user reported a high glucose event on 4-apr-2025 at 4:00 pm where user's sg was 80 mg/dl and bg was 547 mg/dl.After dms review, we confirmed that on (b)(6) 2025 at 4:00 pm where user's sg was 64 mg/dl and bg was not entered.After dms review, we confirmed that the user didn't receive a high glucose alert at the time of event because the sg never went above the alert level.The user didn't seek for medical treatment and didn't treat himself and waited for his glucose to go down naturally, as the authorized representative explained during the latest interaction that user was afraid of "crashing out" if user treated himself with insulin with his bg at that level.The user's hcp isn't aware of the event and was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported a high glucose event on apr-04-2025 at 4:00 pm where user's sg was 80 mg/dl and bg was 547 mg/dl.A review of the data management system (dms) revealed that sg was 64 mg/dl and no bg was entered at the reported time.In an associated case for the user's complaint about sensor inaccuracy, a review of the sensor in vivo data showed transient optical instability, which was most likely due to the system stabilizing following insertion on 01 april 2025.The observed optical instability likely contributed to the sensor inaccuracy.A review of the sensor data from the two weeks following the event confirmed good agreement between sg and bg values, indicating that the system had stabilized and was performing within expected parameters.B4.Date of this report 04 july 2025.G3.Date received by the manufacturer? 04 july 2025.H3.Device evaluated by manufacturer?yes.H6.Component code updated to 510.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 3224.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21965239
Report Number3009862700-2025-00545
Device Sequence Number8112251
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number02E365S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale